Alert archive / Virginia / Wind Advisories in 2015
Wind Advisory 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Jan 9, 2015, 1:30 AM EST for 5 counties in West Virginia; 16 counties in Virginia; Allegany County, Maryland. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2015, 1:30 AM EST (06:30 UTC)
- Expired
- Jan 9, 2015, 11:44 AM EST
- In force
- 10 hr
- Issued by
- NWS Baltimore/Washington
All 22 counties
Allegany County, MD, Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Shenandoah County, VA, Warren County, VA, Grant County, WV, Hampshire County, WV, Hardy County, WV, Mineral County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2287 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WWUS71 KLWX 090630 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 130 AM EST FRI JAN 9 2015 MDZ501-502-VAZ025>027-029-503-504-507-508-WVZ050-055-501>506- 091430- /O.NEW.KLWX.WI.Y.0002.150109T0630Z-150109T1800Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND-EASTERN HIGHLAND- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...HIGHTOWN...MONTEREY...BIG MEADOWS... WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 130 AM EST FRI JAN 9 2015 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * TIMING...OVERNIGHT THROUGH FRIDAY MORNING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH MAINLY FOR ELEVATIONS ABOVE 1500 FEET. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
1 follow-up statement
545 WWUS71 KLWX 091644 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1144 AM EST FRI JAN 9 2015 MDZ501-502-VAZ025>027-029-503-504-507-508-WVZ050-055-501>506- 091745- /O.CAN.KLWX.WI.Y.0002.000000T0000Z-150109T1800Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-PAGE-WESTERN HIGHLAND-EASTERN HIGHLAND- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...HIGHTOWN...MONTEREY...BIG MEADOWS... WINTERGREEN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 1144 AM EST FRI JAN 9 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Jan 8, 9:15 PM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Jan 8, 9:15 PM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 915 PM EST THU JAN 8 2015 .SYNOPSIS... ARCTIC HIGH PRESSURE WILL BUILD OVERHEAD BEFORE MOVING TO THE EAST TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION FRIDAY. ARCTIC HIGH PRESSURE WILL RETURN FOR FRIDAY NIGHT AND SATURDAY BEFORE MOVING EAST SUNDAY. LOW PRESSURE MAY IMPACT THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SHORTWAVE OVER OHIO WILL APPROACH OVERNIGHT. LIGHT SNOW WITH THIS SYSTEM HAS MOVED INTO CENTRAL OHIO...WITH A EMBEDDED BAND OF MORE MODERATE SNOW EXTENDING FROM CENTRAL OHIO WESTWARD INTO SRN INDIANA. GENERAL CONSENSUS AMONG HI-RES MODELS IS THAT PRECIPITATION WILL MOVE INTO WV AND THEN PIVOT NEWD INTO PA...POTENTIALLY BRUSHING ERN WV AND WRN MD. HAVE LIGHT SNOW ACCUMULATIONS IN THE HIGHLANDS. SOME UNCERTAINTY STILL WITH TRACKING OF ASSOCIATED SNOWFALL...ALONG WITH THE FACT THAT SNOW WILL HAVE TO OVERCOME LOW LEVEL DRY AIR...AS DEW POINTS ARE BELOW ZERO OVER MOST OF THE AREA...AND DEW POINT DEPRESSIONS ARE 15-20 DEGREES. LOW TEMPS TONIGHT IN THE TEENS OVER MOST AREAS...AROUND 20 IN METRO BALTIMORE/WASHINGTON AND SINGLE DIGITS OVER THE HIGHLANDS. NO WIND CHILL HEADLINES TONIGHT SINCE WINDS ARE MUCH LIGHTER THAN LAST NIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AFTER THE FIRST TROUGH MOVES THROUGH...A SURFACE CLIPPER COLD FRONT WILL CROSS THE CWA DURING THE DAY FRIDAY. CONFIDENCE IS NOT HIGH THAT IT WL SNOW IN THE CWA...BUT IF IT DOES ACCUMS WL BE LGT W/ THE BEST CHC OF ANY ACCUM BEING CLOSE TO THE M-D LN. AFTR THAT TEMPS WL DROP AGN IN THE POST FRNTL ENVIRONMENT. WINDS WL PICK UP FM THE WNW. HIGHS IN THE LM30S E OF THE MTNS...BUT THOSE TEMPS LKLY BE DONE W/ RISING BY ERLY AFTN. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... FRIDAY NIGHT...UPPER LEVEL TROUGH AXIS WILL BE SWINGING ACROSS THE NORTHEASTERN STATES...WITH SFC HIGH PRESSURE BEGINNING TO BUILD IN FROM THE LOWER MS VALLEY. A CHANCE OF UPSLOPE SNOW SHOWERS WILL LINGER INTO THE EVENING...BUT LOW LEVEL MOISTURE OVER THE MOUNTAINS WILL THIN OUT AS THE NIGHT PROGRESSES. OTHERWISE CAA BEHIND THE DEPARTED COLD FRONT WILL USHER IN ANOTHER VERY COLD NIGHT ACROSS THE AREA...WITH LOWER TEENS IN THE PIEDMONT/COASTAL AREAS AND SINGLE DIGITS APPROACHING ZERO WITH INCREASING ELEVATION. ENOUGH OF A GRADIENT WILL STILL EXIST WITH HIGH PRESSURE SURGING IN THAT WIND CHILLS WILL DROP BELOW ZERO IN THE HIGHER ELEVATIONS...AND AN ADVISORY WILL LIKELY BE NEEDED IN THE POTOMAC HIGHLANDS. THE COLD AIRMASS WILL REMAIN IN PLACE FOR SATURDAY AS THE CENTER OF THE HIGH MOVES TOWARD THE EAST COAST. SUNNY SKIES ARE EXPECTED BUT TEMPERATURES WILL ONLY CLIMB INTO THE 20S...TO NEAR 30 IN CENTRAL VA. BY SATURDAY NIGHT...OPTIMAL RADIATIONAL COOLING CONDITIONS COULD DEVELOP AS WINDS DECOUPLE...WITH THE ONLY LIMITING FACTOR BEING THE THICKNESS OF INCREASING HIGH LEVEL CLOUDS. BROUGHT TEMPERATURES DOWN A LITTLE...EXCEPT IN THE HIGHER ELEVATIONS WITH THE INVERSION. HOWEVER...WITH DEW POINTS AROUND ZERO...FORECAST LOWS IN THE LOWER TEENS/UPPER SINGLE DIGITS MAY NOT BE LOW ENOUGH IN SOME LOCATIONS. ARCTIC HIGH PRESSURE MOVES INTO THE WESTERN ATLANTIC SUNDAY...BUT GRADIENT IS RELATIVELY LIGHT SO EVEN THOUGH THE WINDS WILL TURN SOUTHERLY THE TEMPERATURES MODERATION WILL BE GRADUAL. CLOUDS WILL ALSO KEEP TEMPERATURES IN CHECK DURING THE DAYTIME. CLOUDS LOWER AND THICKEN FURTHER SUNDAY NIGHT INTO MONDAY AS A BROAD TROUGH/AREA OF LOW PRESSURE APPROACH FROM THE WEST. THE MAJORITY OF MODEL GUIDANCE IS IN AGREEMENT WITH LIGHT OVERRUNNING PRECIPITATION BEGINNING FROM WEST TO EAST BY MONDAY MORNING...WITH TEMPERATURES COLD ENOUGH FOR A WINTRY MIX AT LEAST ON THE ONSET FOR MOST (IF NOT ALL) OF THE AREA. INITIALLY HIGH PRESSURE TO THE EAST WILL NOT LEND TO THE CLASSIC COLD AIR DAMMING SETUP. HOWEVER THE BROAD FRONTAL ZONE CROSSING THE AREA WILL LEAD TO A WEAK GRADIENT AND THAT COUPLED WITH THE AMBIENT INTENSITY OF THE COLD AIRMASS MEANS THAT LOW-LEVEL COLD AIR WILL BE SLOW TO ERODE. AT THIS TIME IS APPEARS A WINTRY MIX OF SLEET AND FREEZING RAIN MAY PERSIST THROUGHOUT THE DAY MONDAY AND INTO MONDAY NIGHT FOR PARTS OF THE AREA...WITH THE GREATEST LIKELIHOOD FOR PROLONGED WINTRY PRECIP OVER CLIMATOLOGICALLY FAVORED SHELTERED VALLEYS IN THE POTOMAC HIGHLANDS. FURTHER SOUTH AND EAST TOWARDS THE METRO AREAS...AS IS TYPICAL IN THE SETUPS...THE PTYPE AND DURATION OF WINTRY PRECIP BECOMES LESS CERTAIN...BUT BELIEVE THE THREAT IS THERE ENOUGH TO INCLUDE A MENTION OF WINTRY PRECIP IN THE HWO. MODELS DIVERGE THEREAFTER DURING THE MIDDLE PART OF NEXT WEEK...WITH THE EC LINGERING PRECIPITATION THROUGH TUESDAY UNTIL PHASING SHORTWAVES RESULT IN COASTAL LOW DEVELOPMENT WEDNESDAY INTO THURSDAY. NAEFS IS MAINLY DRY TUESDAY AND OFFERS MUCH LESS PHASING AND KEEPS MOST OF THE AREA DRY DURING THE MIDDLE PART OF NEXT WEEK. THE AMPLIFYING RIDGE BEARS WATCHING AS THAT WILL DETERMINE THE MAGNITUDE OF EAST COAST TROUGHING AND INFLUENCE THE TIMING OF NORTHERN STREAM ENERGY PASSING OUT OF CANADA THAT WOULD EVENTUALLY INTERACT WITH/PHASE WITH SOUTHERN STREAM ENERGY NEXT WEDNESDAY. WILL NOT MENTION ANY POTENTIAL HAZARDS WITH THIS SECOND SYSTEM IN THE HWO GIVEN LOW CONFIDENCE AT THIS TIME. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... VFR EXPECTED TONIGHT. SOUTHERLY WINDS WILL BECOME GUSTY THIS EVENING...UP TO 20-25KTS. MODERATE CONFIDENCE OF GUSTS CONTINUING ALL NIGHT...POTENTIALLY BECOMING SPORADIC OR ENDING FOR A FEW HOURS LATE TONIGHT. LOW CHC OF SNSH AT MRB/IAD/DCA/BWI DURG THE MRNG HRS FRI..THEN WINDS INCRS FM THE WNW FRI AFTN. FRIDAY NIGHT-SATURDAY NIGHT...VFR EXPECTED. WEST WINDS 10-15 KT BECOME LIGHT/VARIABLE BY SATURDAY NIGHT. MAINLY VFR SUN W/ S WINDS 10 KTS OR LESS. CIGS FALL AND VSBYS FOLLOW AS WINTRY PRECIP STARTS LATE SUN NIGHT INTO MON AM FROM W TO E. FLOW BECOMES LIGHT/VARIABLE DURING THIS TIME...THEN N 10-15 KTS MON NIGHT INTO TUE AS CIGS/VSBYS GRADUALLY IMPROVE. && .MARINE... GUSTS HAVE STARTED OVER THE WATERS...SO SCA WAS STARTED A COUPLE OF HOURS EARLIER THAN ORIGINALLY. S-SW WINDS TONIGHT GUSTING TO 20-25KTS. SCA CONTINUES FRIDAY. WINDS WILL SHIFT TO THE WNW DURG THE AFTN. HAVE EXTENDED THE SCA THROUGH FRIDAY NIGHT. ALTHOUGH THERE MAY BE SOME LULLS IN THE STRONGER WIND GUSTS FRIDAY EVENING...THE SURGE OF HIGHER PRESSURES MOVING IN FROM THE WEST WILL INCREASE WINDS LATER INTO THE NIGHT. FAIRLY GOOD MIXING SHOULD OCCUR WITH THE COLD AIR MASS OVERHEAD. THINK THE PROBABILITY OF GALES IS LOW...BUT SOME GUSTS TO 30 KT WILL BE POSSIBLE OVER THE BAY. THE SCA WILL LIKELY NEED TO BE EXTENDED INTO PART OF SATURDAY...BUT WINDS WILL DECREASE DURING THE AFTERNOON INTO SATURDAY NIGHT AS HIGH PRESSURE BUILDS OVERHEAD. LIGHT AND VARIABLE WINDS SUNDAY VIA HIGH PRESSURE WILL BECOME SOUTHERLY AROUND 10 KNOTS AHEAD OF A BROAD FRONTAL ZONE SUNDAY NIGHT INTO MONDAY. WINDS THEN BECOME NORTHERLY AND INCREASE POSSIBLY TO NEAR SCA LEVELS MONDAY NIGHT INTO TUESDAY BEHIND THE FRONT. && .TIDES/COASTAL FLOODING... WATER LEVELS ARE RETURNING TO NORMAL UNDER SOUTHERLY FLOW...SO BLOWOUT TIDES NO LONGER A CONCERN. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ530>543. && SYNOPSIS...ADS/WOODY! NEAR TERM...KCS/WOODY! SHORT TERM...WOODY! LONG TERM...ADS AVIATION...ADS/KCS MARINE...ADS/KCS/WOODY! TIDES/COASTAL FLOODING...KCS
Hazardous weather outlook, Jan 8, 5:10 PM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 510 PM EST THU JAN 8 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091015- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 510 PM EST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MOISTURE ASSOCIATED WITH A FRONTAL SYSTEM IS EXPECTED TO MOVE OVER COLD AIR NEAR THE SURFACE AND MAY PRODUCE A WINTRY MIX OF SNOW SLEET AND FREEZING RAIN FOR PARTS OF THE AREA LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-091015- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 510 PM EST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILLS WELL BELOW ZERO ARE EXPECTED ALONG THE ALLEGHENY FRONT FRIDAY NIGHT INTO SATURDAY MORNING. WIND CHILLS WELL BELOW ZERO ARE POSSIBLE FRIDAY NIGHT AND SATURDAY MORNING FOR LOCATIONS NEAR THE MASON DIXON LINE AS WELL AS ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS. MOISTURE ASSOCIATED WITH A FRONTAL SYSTEM IS EXPECTED TO MOVE OVER COLD AIR NEAR THE SURFACE AND MAY PRODUCE A WINTRY MIX OF SNOW SLEET AND FREEZING RAIN FOR PARTS OF THE AREA LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:29 AM EST | Wind Chill Advisory | LWX | Grant, Mineral, Pendleton | 31 hr |
| Jan 9, 5:00 AM EST | Gale Warning | LWX | 4 hr | |
| Jan 9, 5:00 AM EST | Small Craft Advisory | LWX | 33 hr |
Nearby
Wind Advisories in Virginia, 2015Wind Advisories in West Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.